Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IRampage

Accutane - Month 4

Recommended Posts

I'm 2 weeks into month 4 and I'm still breaking out.

I'm still getting white heads and recently started to get blackheads which I never got before I took accutane.

My face is covered in red marks, and my face just looks a LOT worse.. I'm also feeling VERY depressed which u have fine through your my course, i think taking accutane might have been my worse decision yet.. I'm feeling more paranoid than ever about my face + carnt even look people in the eye and I hate looking in the mirror :\

Also when I wash my face it always always makes my face look worse. Iv got every single cleanser + moisurizer there is and everything makes it look worse and red, when I don't wash or put anything on my face it looks slightly better but then it's covered in dry skin?

(Sorry for the rant)

Share this post


Link to post
Share on other sites

I'm 2 weeks into month 4 and I'm still breaking out.

I'm still getting white heads and recently started to get blackheads which I never got before I took accutane.

My face is covered in red marks, and my face just looks a LOT worse.. I'm also feeling VERY depressed which u have fine through your my course, i think taking accutane might have been my worse decision yet.. I'm feeling more paranoid than ever about my face + carnt even look people in the eye and I hate looking in the mirror :\

Also when I wash my face it always always makes my face look worse. Iv got every single cleanser + moisurizer there is and everything makes it look worse and red, when I don't wash or put anything on my face it looks slightly better but then it's covered in dry skin?

(Sorry for the rant)

Does your dermatologist still have faith that your skin is going to clear up?

Share this post


Link to post
Share on other sites

Well I last saw him 2 weeks ago which was the end of month 3, and he just give me 2 more months of tablets and said ill see him again in 2 months.. He just told me to put moisturiser on cause my face was extremely dry

Share this post


Link to post
Share on other sites

Well I last saw him 2 weeks ago which was the end of month 3, and he just give me 2 more months of tablets and said ill see him again in 2 months.. He just told me to put moisturiser on cause my face was extremely dry

I guess you just have to make your mindset be that this is only temporary and the outcome is worth suffering for a little longer. Try using basis for sensitive skin cleanser, only thing I can use that doesn't irritate my skin and is extremely gentle. Also just try avoid looking in mirrors, I find I worry less about my skin the less I know what it really looks like lol.

Share this post


Link to post
Share on other sites

You are definitely not alone. I am nearing the end of my fourth month (out of five months) and breaking out badly. It's sad. With that said, on my 2 previous course on tane, i clered up beautifully but i know it works. It may take a bit longer but don't give up until you're done with your course. Feel free to PM as we are on the same timeline and experiencing lack of improvement.

As for the redness, why not take a break from cleansers, wash with water and moisturize with something like coconut oil (which can be slighly comodogenic) or shea butter (which is non- comodogenic)

Good Luck and keep your head up!

Share this post


Link to post
Share on other sites

Month 4 here and my face is still breaking out as well. Don't worry, give it the full 6 months before you start to worry. A lot people don't clear until the end of treatment. We are prescribed 6 months not 4 for a reason. Best of luck!!

Share this post


Link to post
Share on other sites

Month 4 here and my face is still breaking out as well. Don't worry, give it the full 6 months before you start to worry. A lot people don't clear until the end of treatment. We are prescribed 6 months not 4 for a reason. Best of luck!!

My doc only has me on it for 5 - will discuss the possiility of a 6th month. Thanks for the encouraging words. Good luck to you too!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×